# SDR 2023FA0000831

- Difficulty date: December 5, 2023
- Submitted: December 14, 2023
- Operation: General aviation
- Aircraft: N119NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24487
- Aircraft time: 72,641 hours, 27,469 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 312NN510131
- Part serial: NA
- Condition: Worn
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

DURING ROUTINE FLIGHT AIRCRAFT N119NA HAD ECAIS MESSAGE L HYD QTY ,AND L HYD SYS PRESS. AFTER FURTHER INVESTIGATION FOUND ENGINE DRIVEN PUMP HYDRAULIC LINE PN 312N5101-31 HAD WORN A GROVE THAT ALLOWED DEPLETED OVER HALF OF SYSTEM QUANTITY TO LEAK. CONTRIBUTING FACTOR WAS FROM SUPPORT BLOCK  312N5110-5 WORN OUT WHICH ALLOWED METAL-ON-METAL CONTACT.
